Some Uniqueness Results for Bernoulli Interior Free-boundary Problems in Convex Domains
MetadataShow full metadata
We establish the existence of a elliptic family of convex solutions for Bernoulli interior free-boundary problems in bounded convex domains. We also proved that there is a unique solution to the problem associated with the so-called Bernoulli constant, and give an estimate from above for this constant.
CitationCardaliaguet, P., & Tahraoui, R. (2002). Some uniqueness results for Bernoulli interior free-boundary problems in convex domains. Electronic Journal of Differential Equations, 2002(102), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.